Jump to content
CrazyBoards.org

Sign in to follow this  
sherylbobbins

Chest pain associated with a cocktail of meds and withdrawal

Recommended Posts

Geodon is known to have heart effects.  It's in the PI sheet, which there is a link to in the AP forum.  Which is where I am going to move this topic to so you can hopefully get some better replies.

 

Which should be along the lines of: get a doctor who knows wtf he's doing.  Your heart should be checked out imo.

Share this post


Link to post
Share on other sites

I get chest pains from seroquel. How long ago was a month when you stopped? A few days ago or the beginning of February? I get a sharp, throbbing, achy pain that gets worse if I need to get upstairs or if I am going to the bathroom and then try to climb back into bed. I get out of breath, exhausted and sometimes I get a little dizzy. :(

 

I also had a  similar problem on Geodon.

Share this post


Link to post
Share on other sites

Geodon is definitely known to cause cardiac side effects.   I've got a functional heart murmur as it is, and the Geodon really didn't do me any favors in that department - I would get some twinges of pain but nothing as persistent as your current situation.  I get a 404 when I try to pull the full prescribing info on their website, but I do remember it being capable of causing increased heart rate, prolonged intervals in the heart's cycle, etc.  Lithium also can cause some cardiac issues - irregular heartbeats and can unmask a genetic disorder that can cause abnormal EKGs, etc.  (Have seen it before, but I looked it up again, current source: http://www.drugs.com/pro/lithium.html)   It's always a possibility that the two may just not want to play well together for you, or it could be withdrawals, or even anxiety.  

 

I would REALLY suggest finding another doctor and getting a second opinion.  If the EKGs keep coming back normal and everything else checks out, it could just be a withdrawal issue or possibly anxiety-related, but with any kind of cardiac issues it's always better to be safe and find out after a thorough workup that it WAS just something like that. 

 

The obvious disclaimer here is that I'm not a doctor or a pharmacist, so take it all with a grain of salt, but I'd still say you're safer getting a second opinion on this.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...